| Model Number |
R SERIES |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a (b)(6) female patient, the device issued a "shock advised" prompt for a heart rhythm clinicians believe was non-shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The customer's report was not replicated or confirmed.The device was put through extensive testing including full functionality testing without duplicating the report.The device passed all testing and analyzed and provided advisories appropriately for both shockable and non-shockable rhythms.The device was recertified and returned to the customer.The clinical file from the event was unavailable for review.Review of the device activity log showed no abnormalities, errors, or indication of any reason the device would be unable to analyze and advise a shock appropriately.Analysis of reports of this type has not identified an increase in trend.